I have problem breathing and its progressing?
I’m a 19 year old female i have been having health problems for a few years and been to many doctor non of which helped me i have problem breathing and its progressing now i have chest pain most of the day and tachycardia my heart rate lately have been ranging from 90 to over 100 I’m on medication B1 antagonist buy doesn’t seem to be helping i have mitral valve prolapse my hand toes and lips turn blue occasionally chest experts say that I’m perfectly health from any chest problems and think no the problem may be with my cardiovascular system i have high c reactive protein levels and high sedimentation rate my blood test is normal but at a 4 month interval lymphocytes were the highest in normal range now the lowest and monocytes were lowest noe the highest almost out of range i have slight erythrocytic hypochromic anemia
It is known that among the side effects of beta blockers are bronchospasm, dyspnea, cold extremities, exacerbation of Raynaud’s syndrome..so I expect your medications to be causing the breathing problem ..consult your cardiologist for taking flecainide and procainamide to regulate your heart rhythms.
I suspect an autoimmune disease
I recommend Antibody Tests for Autoimmune Disorders ( full profile) + sputum culture.
this seems to be a mix problem related to hematology and cardiovascular system secondarily affecting the respiratory system.
You need a detailed evaluation of all these systems to come to a proper diagnosis.
2D echo,EKG,HRCT chest,spirometry and bone marrow examination will be valuable.
First of all I don’t want you to panic, symptoms you are experiencing are expected,
When was the last time you have done echocardiography???
What is the ejection fraction… ?
Waiting for your reply
You should consult a Cardiologist first of all and get a proper cardiac monitoring done..
Seems like cardiac issue only..
High CRP is also seen when there is heart related issue..
Once the cause is confirmed then proper medication dose titration and adding additional drugs can help..